MathSciNet Relay Station
MathSciNet bibliographic data
MR2438429 (2010c:42054) 42C05 (33C45)
Simon, Barry Two extensions of Lubinsky's universality theorem. J. Anal. Math. 105 (2008), 345–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement